| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-06-2025.Lot 2410731: (b)(4) items manufactured and released on 17-06-2024, expiration date: 2029-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 5 months from priamary patient underwent revision surgery due to infection from unknown causes.Washout of knee was completed and change of tibial insert was performed.Surgeon sacrificed pcl during the washout (dair), consequently implanted device was a thicker (14mm) non-cruciate retaining liner.